# SDR AALA202205318810

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737
- Aircraft serial: 31214
- Aircraft time: 21,420 hours, 8,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 31C LIGHT LENS SHROUD LOOSE. REPLACED LIGHT LENS SHROUD ASSEMBLY PER AMM 33-51-11-960-802. OPERATIONAL CHECK GOOD.
